# SDR SWIA200921794

- Difficulty date: June 14, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 13,183 hours, 8,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN FORWARD OF THE GALLEY SERVICE DOOR INOP.  (FLT 6421)  RELAMPED EXIT SIGN.
